# SDR ASAA1159240

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 127 hours, 44 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: CFED0978
- Condition: Binding
- Location: L1
- Part time: 127 hours, 44 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR STIFF TO OPEN.  OPS CHECK L1 DOOR REF AMM 52 11 00 501.  OPS NORMAL, NO DEFECTS NOTED.
